skin-hair-icon
Hair fall isueee on scalp
I have used for dandruff for 3 months cipla8x shampoo ciclopirox and zinc pyrithione there is no hairfall while using it after that I used natural shampoo mom's coo shampoo and conditioner I have losed lot of hair why I am losing hair please tell me
36 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Dandruff with itching itself can cause lot of hairfall. Do take a proper consultation to treat the same.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Can b because of seborrheic dermatitis
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.